Alert archive / Alabama / Tornado Warnings in 2022
Tornado Warning 55, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Nov 29, 2022, 6:27 PM CST for Lamar County, Alabama. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 29, 2022, 6:27 PM CST (00:27 UTC)
- Expired
- Nov 29, 2022, 6:56 PM CST
- In force
- 29 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Lamar County, AL
The radar
The Columbus AFB radar (KGWX), 33 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 4:42 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 402 m²/s²
- 0-3 km storm-relative helicity
- 531 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
932
WFUS54 KBMX 300027
TORBMX
ALC075-300115-
/O.NEW.KBMX.TO.W.0055.221130T0027Z-221130T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
627 PM CST Tue Nov 29 2022
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Southern Lamar County in west central Alabama...
* Until 715 PM CST.
* At 627 PM CST, a severe thunderstorm capable of producing a tornado
was located over Columbus AFB, moving east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Millport, Kennedy, Crossville, Cody, Star, Hightogy and Melborne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3371 8825 3377 8795 3353 8795 3354 8827
TIME...MOT...LOC 0027Z 257DEG 23KT 3359 8842
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
17/KLAWS4 follow-up statements
504
WWUS54 KBMX 300029
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
629 PM CST Tue Nov 29 2022
ALC075-300115-
/O.CON.KBMX.TO.W.0055.000000T0000Z-221130T0115Z/
Lamar AL-
629 PM CST Tue Nov 29 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR SOUTHERN
LAMAR COUNTY...
At 629 PM CST, a confirmed tornado was located near Columbus AFB,
moving east at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Millport, Kennedy, Crossville, Cody, Star, Hightogy and Melborne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3371 8825 3377 8795 3353 8795 3354 8827
TIME...MOT...LOC 0029Z 257DEG 27KT 3359 8839
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
17/KLAWS189
WWUS54 KBMX 300039
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
639 PM CST Tue Nov 29 2022
ALC075-300115-
/O.CON.KBMX.TO.W.0055.000000T0000Z-221130T0115Z/
Lamar AL-
639 PM CST Tue Nov 29 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR SOUTHERN
LAMAR COUNTY...
At 638 PM CST, a confirmed large and extremely dangerous tornado was
located near Steens, or 7 miles east of Columbus AFB, moving east at
35 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Millport, Kennedy, Crossville, Cody, Star, Hightogy and Melborne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3371 8825 3377 8795 3353 8795 3354 8827
TIME...MOT...LOC 0038Z 256DEG 27KT 3361 8830
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.25 IN
$$
17/KLAWS243
WWUS54 KBMX 300044
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
644 PM CST Tue Nov 29 2022
ALC075-300115-
/O.CON.KBMX.TO.W.0055.000000T0000Z-221130T0115Z/
Lamar AL-
644 PM CST Tue Nov 29 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CST FOR SOUTHERN
LAMAR COUNTY...
At 644 PM CST, a confirmed tornado was located near Steens, or 9
miles northwest of Millport, moving east at 35 mph.
HAZARD...Damaging tornado and half dollar size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Millport, Kennedy, Crossville, Cody, Star, Hightogy and Melborne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3371 8825 3377 8795 3353 8795 3354 8827
TIME...MOT...LOC 0044Z 258DEG 38KT 3362 8823
TORNADO...OBSERVED
MAX HAIL SIZE...1.25 IN
$$
17/KLAWS316
WWUS54 KBMX 300056
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
656 PM CST Tue Nov 29 2022
ALC075-300105-
/O.CAN.KBMX.TO.W.0055.000000T0000Z-221130T0115Z/
Lamar AL-
656 PM CST Tue Nov 29 2022
...THE TORNADO WARNING FOR SOUTHERN LAMAR COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
A Tornado Watch remains in effect until 1100 PM CST for west central
Alabama.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.
LAT...LON 3371 8825 3377 8795 3353 8795 3354 8827
TIME...MOT...LOC 0054Z 257DEG 23KT 3364 8814
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Nov 29, 6:06 PM CST, 21 minutes earlier.
Area forecast discussion, Nov 29, 6:06 PM CST, 21 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 606 PM CST Tue Nov 29 2022 ...New AVIATION... .MESOSCALE UPDATE FOR SEVERE WEATHER THREAT... Issued at 115 PM CST TUE NOV 29 2022 GOES-East satellite imagery currently depicts increasing cloud cover behind an ~850 mb warm front, generally the boundary where scattered showers are now spreading northeast into Central Alabama. Western portions of the forecast area are situated closer to more meaningful MUCAPE values, 500-1,000 J/kg per mesoanalysis, where more robust convection is ongoing. A pair of elevated supercells moved through here recently, amidst an increased shear environment, where eff. bulk shear of 50-60 kts is analyzed in northwest Alabama. These storms will pose mainly a hail threat into the afternoon hours as elevated instability spreads into areas west of I-65. Any additional storms in this region (north of surface-based instability) will also pose mainly a hail threat this afternoon. Areas east of I-65 are still situated in a recovering and warming boundary layer, but winds remain east-southeasterly thus far, limiting meaningful moisture increases. Gadsden has warmed ~40 degrees since their morning low of 31 degrees. We continue to monitor other observations as less warm sector contamination has led to temperatures trending above forecast values. Temperatures are already in the mid to upper 70s across southern Alabama and southern Mississippi where dewpoints have also increased. This has fostered increasing SBCAPE despite SCT to BKN stratus on satellite imagery. It is currently 79/72 in Hattiesburg MS, and 75/68 in Jackson MS. However, clusters of showers and storms are currently developing in far south Alabama. This activity may interrupt the warm sector for portions of our area later in the afternoon. 40/Sizemore && .SHORT TERM... (This evening through Wednesday) Issued at 115 PM CST TUE NOV 29 2022 Closer to the Lower Mississippi Valley, a warm sector is currently establishing and is expected to spread north/northeast as the parent low pressure system quickly advances toward the Upper Midwest. This forecast trend will support the more favorable surface-based warm sector could move into our area later this afternoon and into the evening hours. Latest HREF suggests 500-1,000 J/kg SBCAPE, potentially 1,500 J/kg given modest mid- level lapse rates (6.5 to 7.0 C/km) for areas west of I-65, as dewpoints increase to the mid to upper 60s. These values generally decline with eastward extent where dewpoints remain in the low 60s or less through tonight. Given abundant kinematics (50-60+ kts bulk shear) strong to severe thunderstorms are likely to impact Central Alabama as ongoing and/or developing clusters of supercells move from Mississippi into western Alabama. These storms will pose all modes of severe weather including convective wind gusts 60-70+ mph, large hail, and tornadoes given progged 200-400 0-1 km SRH. This threat will impact areas west and northwest this evening first, generally spreading to the east and southeast into the overnight hours. These storms will also pose a threat of heavy rainfall if they become oriented in a manner that training can occur. Rainfall totals approaching 4" will be possible, if so. Flash flooding potential has certainly increased for areas along and north of I-20 given latest forecast expectations. Severe weather (and any flash flooding concerns) will end as the cold front moves through the area later tonight bringing cold air advection and a change to brisk northwesterly winds. 40/Sizemore && .LONG TERM... (Wednesday night through next Monday) Issued at 201 PM CST TUE NOV 29 2022 A much colder air mass will overspread Central Alabama Wednesday night through Friday. Lows Thursday morning will be in the upper 20s north to lower 30s south. A combination of very dry air at the low levels Thursday afternoon and light winds Thursday night will lead to good radiational cooling conditions, and lowered minimum temperatures a few degrees Friday morning. Moderating temperatures Friday and Saturday as the low level flow becomes south-southwest ahead of an approaching cold front. Showers will develop ahead of the front across north Alabama Friday night and into Saturday. The front will stall out over north Alabama on Sunday and will maintain small rain chances along and north of I-20. The front will lift northward Sunday night and Monday as a warm front, with most of the rain staying north of central Alabama. Overall, temperatures will be above normal over the weekend and into early next week, especially for areas south of I-20. 58/rose && .AVIATION... (00Z TAFS) Issued at 605 PM CST TUE NOV 29 2022 Mainly MVFR cigs outside and in TSRA tonight. Could get an isolated IFR as well with storms. VSBYs should be VFR generally outside of TSRA and MVFR-IFR in storms. Winds will be gusty outside of storms and will shift to the SW tonight and NW into Wed morning behind the front. Conditions should go VFR behind the storms/front roughly as early as 13z in the W and 17z in the SE. 08 && .FIRE WEATHER... A strong storm system is expected to bring wetting rains with thunderstorms to Central Alabama tonight into early Wednesday morning, with locally heavy rainfall. This system will usher in much colder and drier air Wednesday and Thursday, with rain free conditions Wednesday afternoon through Friday. Minimum RH on Wednesday will be 45-55 percent and 25-30 percent Thursday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 56 60 27 56 / 100 20 0 0 Anniston 59 62 30 58 / 100 30 0 0 Birmingham 57 61 32 56 / 100 10 0 0 Tuscaloosa 57 61 32 58 / 100 10 0 0 Calera 60 63 31 57 / 100 20 0 0 Auburn 61 66 34 58 / 100 80 0 0 Montgomery 66 68 33 60 / 100 50 0 0 Troy 65 70 35 63 / 90 80 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 6 AM CST Wednesday for the following counties: Blount-Calhoun-Cherokee-Cleburne-Etowah-Fayette-Jefferson-Lamar- Marion-St. Clair-Walker-Winston. && SHORT TERM...40/Sizemore LONG TERM....58/rose AVIATION...08
Hazardous weather outlook, Nov 29, 5:19 PM CST, 1 hour 8 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 519 PM CST Tue Nov 29 2022 ALZ011>015-017>050-010230- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 519 PM CST Tue Nov 29 2022 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. A threat for severe storms exists across all of Central Alabama through 8 AM Wednesday. Threats include tornadoes, damaging winds 70 to 80 mph, and hail up to golf ball size. The highest risk for these threats is along and west of Interstate 65. Heavy rainfall may also result in localized flooding. Amounts of 2 to 4 inches with locally higher amounts are possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Ongoing severe storms are possible through 8AM Wednesday morning south of I-85. Heavy rainfall will continue to pose the threat of localized flooding. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through Wednesday morning.
In the hours before
Local storm report, Nov 29, 1:02 PM CST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
102 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL HACKLEBURG 34.28N 87.83W
11/29/2022 E0.70 INCH MARION AL EMERGENCY MNGR
TIME ESTIMATED FROM RADAR.
&&
GMSSpecial weather statement, Nov 29, 3:10 PM CST, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Birmingham AL
310 PM CST Tue Nov 29 2022
ALZ037-043>045-047-292215-
Lee AL-Tallapoosa AL-Montgomery AL-Macon AL-Elmore AL-
310 PM CST Tue Nov 29 2022
...A strong thunderstorm will impact portions of southeastern Elmore,
northwestern Lee, western Macon, southeastern Tallapoosa and east
central Montgomery Counties through 415 PM CST...
At 310 PM CST, Doppler radar was tracking a strong thunderstorm near
Shorter, or 7 miles south of Milstead, moving northeast at 55 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Auburn, Opelika, Tuskegee, Tallassee, Notasulga, Milstead, Shorter,
Franklin, Waverly, Reeves Airport, Lake Tuskegee, Auburn University,
Waugh, Liverpool, Liberty City, Tallapoosa City, Hardaway,
Tysonville, Victoryland and Loachapoka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3225 8587 3228 8587 3230 8590 3227 8590
3227 8598 3225 8599 3233 8609 3272 8574
3274 8557 3273 8543 3274 8543 3273 8540
3273 8533
TIME...MOT...LOC 2110Z 221DEG 47KT 3233 8595
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
17/KLAWSSpecial weather statement, Nov 29, 4:05 PM CST, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Birmingham AL
405 PM CST Tue Nov 29 2022
ALZ038-292230-
Chambers AL-
405 PM CST Tue Nov 29 2022
...A strong thunderstorm will impact portions of central Chambers
County through 430 PM CST...
At 405 PM CST, Doppler radar was tracking a strong thunderstorm near
Chambers County Lake, or near Lafayette, moving northeast at 55 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Lanett, Lafayette, La Fayette, Lakeview, Five Points, Cusseta,
Chambers County Lake, Fredonia, Post Oak Forks, Veasey Creek Park,
Denson, Huguley, Amity Park, Sturkie, Standing Rock, Oak Bowery,
Buffalo, West Chambers, Southern Harbor and Rocky Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3273 8534 3273 8540 3274 8541 3274 8543
3282 8554 3311 8526 3311 8523 3287 8518
TIME...MOT...LOC 2205Z 223DEG 47KT 3282 8540
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
17/KLAWSSpecial weather statement, Nov 29, 5:32 PM CST, 55 minutes before
Special Weather Statement
National Weather Service Birmingham AL
532 PM CST Tue Nov 29 2022
ALZ011>014-300015-
Fayette AL-Winston AL-Marion AL-Lamar AL-
532 PM CST Tue Nov 29 2022
...Strong thunderstorms will impact portions of southeastern Marion,
western Winston, Fayette and Lamar Counties through 615 PM CST...
At 532 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Brinn to Kolola Springs. Movement was east at
45 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hamilton, Winfield, Fayette, Haleyville, Vernon, Sulligent, Millport,
Lynn, Guin, Berry, Double Springs, Brilliant, Glen Allen, Kennedy,
Detroit, Belk, Beaverton, Gu-
Win, Houston Recreational Area and Brushy Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CST for central and
west central Alabama.
&&
LAT...LON 3406 8821 3405 8802 3431 8774 3430 8725
3429 8725 3400 8751 3400 8764 3387 8764
3387 8753 3369 8753 3369 8742 3360 8743
3361 8763 3358 8763 3358 8767 3352 8768
3354 8827
TIME...MOT...LOC 2332Z 251DEG 37KT 3417 8777 3365 8839
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
17/KLAWSLocal storm report, Nov 29, 6:26 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
626 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 3 N BEVILL STATE COLLEG 33.77N 87.83W
11/29/2022 E0.50 INCH FAYETTE AL AMATEUR RADIO
TIME ESTIMATED FROM RADAR.
&&
GMSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 6:09 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Walker | 51 min |
| Nov 29, 6:12 PM CST | Severe Thunderstorm Warning | BMX | Lamar | 63 min |
| Nov 29, 6:52 PM CST | Severe Thunderstorm Warning | BMX | Walker | 38 min |
| Nov 29, 6:58 PM CST | Areal Flood Advisory | BMX | Blount, Fayette, Jefferson, Walker | 5 hr |
| Nov 29, 7:55 PM CST | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne, Etowah, St. Clair | 80 min |
| Nov 29, 7:57 PM CST | Areal Flood Advisory | BMX | Blount, Etowah, St. Clair | 4 hr |
| Nov 29, 8:16 PM CST | Tornado Warning | BMX | Sumter | 45 min |
| Nov 29, 9:22 PM CST | Severe Thunderstorm Warning | BMX | Greene, Sumter | 68 min |
| Nov 29, 9:33 PM CST | Areal Flood Advisory | BMX | Jefferson | 2 hr |
| Nov 29, 9:35 PM CST | Areal Flood Advisory | BMX | Calhoun, St. Clair, Talladega | 2 hr |
| Nov 29, 9:45 PM CST | Tornado Warning | BMX | Greene, Hale | 35 min |
| Nov 29, 11:02 PM CST | Special Weather Statement | BMX | Lamar | 43 min |
| Nov 29, 11:09 PM CST | Areal Flood Advisory | BMX | Bibb, Jefferson, Shelby | 4 hr |
| Nov 30, 12:00 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Pickens, Tuscaloosa, Walker | 60 min |
| Nov 30, 12:13 AM CST | Areal Flood Advisory | BMX | Fayette, Lamar, Marion | 3 hr |
| Nov 30, 12:27 AM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 59 min |
| Nov 30, 12:29 AM CST | Tornado Warning | BMX | Walker | 9 min |
| Nov 30, 12:42 AM CST | Flash Flood Warning | BMX | Jefferson, Shelby | 3 hr |
| Nov 30, 12:51 AM CST | Tornado Warning | BMX | Marengo | 54 min |
| Nov 30, 12:56 AM CST | Tornado Warning | BMX | Blount | 15 min |
| Nov 30, 1:10 AM CST | Severe Thunderstorm Warning | BMX | St. Clair, Shelby | 50 min |
| Nov 30, 1:16 AM CST | Special Weather Statement | BMX | Bibb, Shelby, Talladega | 74 min |
| Nov 30, 1:28 AM CST | Special Weather Statement | BMX | Calhoun, Talladega | 47 min |
| Nov 30, 1:34 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, Talladega | 31 min |
| Nov 30, 1:56 AM CST | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 49 min |
| Nov 30, 1:57 AM CST | Areal Flood Advisory | BMX | Bibb, Greene, Hale, Jefferson, Pickens, Sumter and 1 more | 3 hr |
| Nov 30, 1:57 AM CST | Tornado Warning | BMX | Dallas | 48 min |
| Nov 30, 2:14 AM CST | Areal Flood Advisory | BMX | Calhoun, Cleburne, St. Clair, Shelby, Talladega | 3 hr |
| Nov 30, 2:28 AM CST | Tornado Warning | BMX | Autauga, Lowndes | 47 min |
| Nov 30, 3:01 AM CST | Tornado Warning | BMX | Elmore, Montgomery | 59 min |
| Nov 30, 3:43 AM CST | Tornado Warning | BMX | Macon, Tallapoosa | 12 min |
| Nov 30, 3:59 AM CST | River Flood Warning | BMX | Jefferson | 61 min |
| Nov 30, 5:10 AM CST | Severe Thunderstorm Warning | BMX | Pike | 50 min |
| Nov 30, 5:43 AM CST | Special Weather Statement | BMX | Barbour | 47 min |
| Nov 30, 5:52 AM CST | Severe Thunderstorm Warning | BMX | Barbour | 41 min |
| Nov 30, 6:14 AM CST | Tornado Warning | BMX | Barbour | 18 min |
Nearby
Tornado Warnings in Alabama, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.